Journal article icon

Journal article

Backward problems for stochastic differential equations on the Sierpinski gasket

Abstract:

In this paper, we study the non-linear backward problems (with deterministic or stochastic durations) of stochastic differential equations on the Sierpinski gasket. We prove the existence and uniqueness of solutions of backward stochastic differential equations driven by Brownian martingale (defined in Section 2) on the Sierpinski gasket constructed by S. Goldstein and S. Kusuoka. The exponential integrability of quadratic processes for martingale additive functionals is obtained, and as an a...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.spa.2017.11.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Exeter College
Role:
Author
More from this funder
Funding agency for:
Qian, Z
Grant:
291244 ESig
Publisher:
Elsevier Publisher's website
Journal:
Stochastic Processes and their Applications Journal website
Volume:
128
Issue:
10
Pages:
3387-3418
Publication date:
2017-11-21
Acceptance date:
2017-11-02
DOI:
ISSN:
0304-4149
Source identifiers:
744020
Keywords:
Pubs id:
pubs:744020
UUID:
uuid:5200a287-a298-4048-9305-916657de8931
Local pid:
pubs:744020
Deposit date:
2017-11-09

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP